# SDR AALA990023

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N897AA
- Make and model: Boeing 727223
- Aircraft serial: 22013
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Ws 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, GOUGE FOUND IN REINFORCEMENT ANGLE, OUTBOARD SIDE OF FUSELAGE ABOVE WING STATION 760.95.  ANGLE REMOVED AND REPLACED.  (M)
